heart burn

Discussion in 'Lipotrim Forum' started by charlene-wilson, 24 August 2008 Social URL.

  1. charlene-wilson

    charlene-wilson Silver Member

    Posts:
    517
    Likes Received:
    11
    does anyone get heart burn? Iv had it about 3 times this week. i went to the doc 5 months ago cos i got it badly and he gave me some tablets that stop the acids in ya body that causes it and after i took 2 of them i never had it again untill now.
     
  2. Avatar

    MiniMins.com Matched Content

  3. cuddlyfairy

    cuddlyfairy Gold Member

    Posts:
    4,034
    Likes Received:
    60
    Start Weight:
    18st9lb
    Goal Weight:
    9st0lb
    Diet:
    Lipotrim
    Sorry Charlene, can't help you there. I haven't had heartburn since before starting LT. Then I used minty indigestion tablets which I guess is a definite no-no now.

    x
     
  4. charlene-wilson

    charlene-wilson Silver Member

    Posts:
    517
    Likes Received:
    11
    oh well, i will ask the chemist tomorrow.
     
  5. NICOLA F

    NICOLA F Full Member

    Posts:
    437
    Likes Received:
    2
    Diet:
    lipotrim
    I had some heartburn on my very first week but nothing since I would ask the chemist though If it is a side effect of LT
     
  6. missy3

    missy3 starving!

    Posts:
    1,183
    Likes Received:
    22
    Start Weight:
    14st8.0lb
    Current Weight:
    14st8.0lb
    Goal Weight:
    10st8.0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    i got really bad heartburn alot over the 2weeks i did it. I was told to tryth pepper mint tea.. but it didnt really work for me.. it must be something to do withthe lt cos wen i gave up i havent had it since. maybe its a side effect for some people it def was for me.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...